# SDR DALA2021090805303

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 64,002 hours, 23,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7960241) DURING INSPECTION FOUND RIGHT EMERGENCY LIGHTS ROW 21-33 INOP. R/R AFT ENTRY WAY BATTERY PACK (M1671) IAW 33-51. SYSTEM OPS CHECKED OK.
